# SDR UIEA2019042203921

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,709 hours, 20,371 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 7390
- Condition: Intermittent
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WXR SYS DISPLAYS "WXR WEAK" INTERMITTENTLY.( REMOVED AND REPLACED RH WXR TRANSCEIVER IAW AMM 34-43-02 & CLEANED CONNECTOR D489 @ M269 WXR FLAT PLATE ANTENNA. OPS CHECKED WXR SYSTEM IAW AMM 34-43-00 & OPS CHECK NORMAL. NO DEFECTS NOTED AT THIS TIME. )
